# SDR EVCA202212090001

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N164AE
- Make and model: Bell 206L-4
- Aircraft serial: 52494
- Aircraft time: 2,742 hours, 4,730 cycles
- Engine: Allsn 250C30P
- Engine time: 12,212 hours, 23,667 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LT UPPER ATTACHMENT TAILBOOM FITTING DURING 100 HOUR INSPECTION.
